Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Proof of the Cut-Elimination Theorem in Simple Type Theory

Satoko Titani
The Journal of Symbolic Logic
Vol. 38, No. 2 (Jun., 1973), pp. 215-226
DOI: 10.2307/2272058
Stable URL: http://www.jstor.org/stable/2272058
Page Count: 12
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Proof of the Cut-Elimination Theorem in Simple Type Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226